# SDR YENA20090921122

- Difficulty date: September 20, 2009
- Submitted: September 21, 2009
- Operation: Air carrier
- Aircraft: N258JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000047
- Aircraft time: 8,775 hours, 5,113 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 4101638
- Part serial: 0406
- Condition: Smoke
- Location: E/E Bay
- Part time: 8,779 hours, 5,111 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

FLT 1793 FLL-CUN - ON PUSHBACK AFTER NR 1 ENG START, F/A 2 REPORTED SMELLING SMOKE IN AFT GALLEY AREA.  REMOVED AND REPLACED MID NR 1 AVIONICS VENTILATION FAN.  GROUND OPS CHECK OK IAW 21-26-04.
